# SDR 99UAL900233

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955UA
- Make and model: Boeing 737522
- Aircraft serial: 26703
- Engine: Ge CFM56*
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3964421
- Condition: Failed
- Location: Rt Pack
- Part time: 17,499 hours
- Component: Hamilton Sta, 7110035
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT HAD AN UNCONTROLLED LOSS OF PRESSURE IN AUTO.  THE OXYGEN MASKS WERE NOT DEPLOYED.  *S/D*  AFTER EXTENSIVE TROUBLESHOOTING, FOUND DELTA P MODULE LOOSE AT MOUNTING BRACKET, RIGHT HAND PACK VALVE BIASED TO THE CLOSED POSITION, AND LOW RESISTANCE TO THE AFT OUTFLOW VALVE.  REPLACED AND SECURED THE DELTA P MODULE, RIGHT PACK VALVE, AND THE AFT OUTFLOW VALVE.  OPS CHECK OK.
